# SDR SWAA2021050359156

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB #4 (STAB STA 120.30) STIFFENER #2 CRACKED AT BOTTOM AREA (223-DOT 127). / CUT-OUT CRACKED AREA AT LEFT HORIZONTAL STABLIZER RIB #4 (STAB.STA 120.30) STIFFENER #2 BOTTOM AREA AND INSTALLED REPAIR PARTS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4
